# SDR R61A201404210592

- Difficulty date: April 21, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 15,254 hours, 9,692 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bolt
- Part number: NAS630413
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK RT APU ISLOATOR MOUNT HARDWARE IS CORRODED.  MX R & R RT APU ISOLATOR MOUNT HARDWARE IAW AMM 53-31-35, PN NAS6304-13, BOLT.
